... effects of the drug. Years ago, I was on a combo of Zoloft (for depression) and Wellbutrin (added to counteract sexual side effects). The combo worked very well for me, but when I moved to Europe my doctor would not prescribe it because of the elevated risk of seizure when mixing these meds, apparently. Afterwards, I stopped all depression treatment and did very well for many years. I'm now married, and I have a very stressful home life with my husband. I am again suffering from lack of motivation and feelings of sadness and helplessness. I've been struggling for a while and need help. I want to try Wellbutrin again, this time on its own. I'm a bit worried, though, as I do recall having shaky hands on the drug combo 10 years ago. I work full-time as a lettering and graphic artist now, and especially for the lettering side of my work, I need very steady hands. Any thoughts on whether the shakiness was most likely caused by the SSRI, the Wellbutrin, or a combination of the two? Do many of you have unsteady hands on this drug, and if so, is the side-effect ongoing or was it temporary? Thank you very much in advance
Seeing how much time has elapsed and based on your post interpersonal relations have also evolved, a full re-evaluation would be in order, for all we know this may not be the med for you anymore, even alone, and, other non med solutions (or a combination of the two) ma be on order. Take a "from square one" approach and you may be pleasantly surprised at the outcome, or at least have a solid start..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2011 • 5 answers
Posted 26 Oct 2012 • 2 answers
Good morning to all inthis support group! I am SO happy to have finally found one for this disease!?
Posted 22 Mar 2013 • 2 answers
Posted 18 Nov 2014 • 6 answers
Posted 12 Aug 2017 • 1 answer